# SDR UPS 803925

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 0502024T3
- Condition: Cracked
- Location: Fs 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, X-RAY REVEALS 1 CRACK IN RT T3 DOOR UPPER AFT CORNER FS 1360, UPPER AFT RADIUS OF DOOR JAMB.  REPAIRED JAMB PER SRM 53-2-0.
